Search Results


Revise Search

Articles/Chapters/Volumes

 
Publication Issue Title
 
Note di Matematica Volume 38, Issue 2 (2018) On the ranks of homogeneous polynomials of degree at least 9 and border rank 5 Details  PDF
Edoardo Ballico

 
Note di Matematica Volume 36, Issue 1 (2016) Rank $2$ spanned vector bundles on ${P}^2$ with a fixed restriction to a line or a prescribed order of stability Details  PDF
Edoardo Ballico

 
Note di Matematica Volume 35, Issue 1 (2015) Postulation of general unions of lines and multiplicity two points in $\mathbb {P}^r$, $r \leq 5$ Details  PDF
Edoardo Ballico

 
Note di Matematica Volume 35, Issue 1 (2015) Postulation of general unions of lines and decorated lines Details  PDF
Edoardo Ballico

 
Note di Matematica Volume 26, Issue 1 (2006) Generalized secant varieties of projective varieties  PDF
Edoardo Ballico

 
Note di Matematica Volume 41, issue 1 (2021) Open $X$-ranks with respect to Segre and Veronese varieties Details  PDF
Edoardo Ballico

 
Note di Matematica Volume 26, Issue 1 (2006) Ropes on linear subspaces of a projective space  PDF
Edoardo Ballico, Roberto Notari

 
1 - 7 of 7 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.